# SDR JJBA20110927001

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 438
- Aircraft time: 29,723 hours, 32,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS ON CEILING ARE NOT WORKING.  MX CONTROL INSTRUCTED THE FLIGHT CREW TO RUN THE ACFT AND CHARGE THE BATTERIES, PERFORMED OPS CHECK WAS SATISFACTORY.
